MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT DRIVE; BATH BENCH

NINGBO SHENYU MEDICAL EQUIPMENT DRIVE; BATH BENCH
Model Number 12486
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Insufficient Information (4580)
Date of Event 02/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On february 8, 2022, (b)(4) healthcare was notified of an incident involving a bath bench.The end user's husband stated that the chair "had a catastrophic failure" and submitted one close-up photograph that seems to depict the underside of the bench at the point where one of the legs would connect with the seat, which appears to have been ripped out in some unknown manner.The reporter stated that the failure "crushed her leg in the process," and later confirmed that she sought medical attention and was treated for a sprain and bruises with ibuprofen.The chair was discarded and therefore cannot be returned for evaluation.

Brand Name
DRIVE
Common Device Name
BATH BENCH
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT
wt of tanjialing rd
yuyao, zhejiang 31540 8
CH  315408
MDR Report Key14105644
Report Number2438477-2022-00026
Device Sequence Number12333279
Product Code ILS
UDI-Device Identifier00822383108902
UDI-Public822383108902
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2022
Report Date (Section F) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number12486
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/08/2022
Device Age5 YR
Event Location Home
Date Report to Manufacturer04/18/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight108 KG
Date Report Sent to FDA04/13/2022